Can You Get High off Wellbutrin?

Answer

Wellbutrin is not a medication that you would want to take more of than prescribed. Taking more than prescribed of this medication will likely lead to seizures, racing and irregular heartbeat, nausea and vomiting, coma or death. Wellbutrin can cause hallucinations but you will likely suffer seizures if you take enough to cause hallucinations.
Reference:
Q&A Related to "Can You Get High off Wellbutrin?"
I'm no expert, but I've been taking wellbutrin for almost a year. I wouldn't call wellbutrin a "high. I have always been a pretty emotional person, but once I got to college
http://wiki.answers.com/Q/What_is_a_wellbutrin_hig...
You would have to eat 4-8 teaspoons of the pungent nutmeg to get any possible sensation of being high. Myristicin is the substance in nutmeg which can cause mild hallucinations. It
http://answers.ask.com/Health/Addictions/how_to_ge...
1. Lose the extra pounds. If you are overweight, losing just 5 pounds can significantly lower your blood pressure. Maintaining a healthy weight is one way attain a desirable blood
http://www.ehow.com/how_4868163_off-high-blood-pre...
There are several side effects of Wellbutrin that you should report to your
http://www.chacha.com/question/what-kind-of-high-d...
Explore this Topic
essentialy it ultimately be the same as if you took it orallly. use this rule if it can't get you high if taken orally it can't get you high intrnasally (snorting ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com